RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 35–43 (Mi mz4698)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of convolution equation in the Gevrey class of functions analytic in a nonconvex region

O. V. Gorina

Rostov State University

Abstract: In the Gevrey space $A(q)$ of functions analytic in a nonconvex bounded region in $\mathbf{C}^-$, we consider $a$ convolution operator $L$ generated by some entire functiona. A necessary and sufficient condition under which the equality $L(A(q))=A(q)$ holds is established.

Full text: PDF file (1746 kB)

English version:
Mathematical Notes, 1992, 52:3, 895–902

Bibliographic databases:

UDC: 517
Received: 16.05.1990

Citation: O. V. Gorina, “Solvability of convolution equation in the Gevrey class of functions analytic in a nonconvex region”, Mat. Zametki, 52:3 (1992), 35–43; Math. Notes, 52:3 (1992), 895–902

Citation in format AMSBIB
\Bibitem{Gor92}
\by O.~V.~Gorina
\paper Solvability of convolution equation in the Gevrey class of functions analytic in a nonconvex region
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 35--43
\mathnet{http://mi.mathnet.ru/mz4698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194126}
\zmath{https://zbmath.org/?q=an:0792.34004}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 895--902
\crossref{https://doi.org/10.1007/BF01209608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500004}


Linking options:
  • http://mi.mathnet.ru/eng/mz4698
  • http://mi.mathnet.ru/eng/mz/v52/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abanin, T. M. Andreeva, “Analiticheskoe opisanie sopryazhennykh s prostranstvami golomorfnykh funktsii zadannogo rosta v oblastyakh Karateodori”, Matem. zametki, 104:3 (2018), 323–335  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020